The notion 'rule of grammar' reconsidered

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)115-142
JournalMathematics of Language
StatePublished - 1987

Cite this

The notion 'rule of grammar' reconsidered. / Kac, Michael B.

In: Mathematics of Language, 1987, p. 115-142.

Research output: Contribution to journalArticle

@article{d38530d613f84b3d8cf5dff19f4f24e8,
title = "The notion 'rule of grammar' reconsidered",
author = "Kac, {Michael B}",
year = "1987",
language = "English",
pages = "115--142",
journal = "Mathematics of Language",

}

TY - JOUR

T1 - The notion 'rule of grammar' reconsidered

AU - Kac, Michael B

PY - 1987

Y1 - 1987

M3 - Article

SP - 115

EP - 142

JO - Mathematics of Language

JF - Mathematics of Language

ER -